MathSciNet Relay Station
MathSciNet bibliographic data
MR91593 (19,993c) 62.0X
Gihman, I. I. Über ein nichtparametrisches Kriterium der Homogenität der $k$-Stichproben. (Russian) Teor. Veroyatnost. i Primenen. 2 (1957), 380–384.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement